Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 89, Number 321
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Numerical approximation of the Steiner problem in dimension $2$ and $3$
Matthieu Bonnivard, Elie Bretin and Antoine Lemenant HTML | PDF
Math. Comp. 89 (2020), 1-43
On commuting $p$-version projection-based interpolation on tetrahedra
J. M. Melenk and C. Rojik HTML | PDF
Math. Comp. 89 (2020), 45-87
Collective marking for adaptive least-squares finite element methods with optimal rates
Carsten Carstensen HTML | PDF
Math. Comp. 89 (2020), 89-103
Stability and finite element error analysis for the Helmholtz equation with variable coefficients
I. G. Graham and S. A. Sauter HTML | PDF
Math. Comp. 89 (2020), 105-138
Aliasing and two-dimensional well-balanced for drift-diffusion equations on square grids
Laurent Gosse HTML | PDF
Math. Comp. 89 (2020), 139-168
Exotic aromatic B-series for the study of long time integrators for a class of ergodic SDE\MakeLowercase{s}
Adrien Laurent and Gilles Vilmart HTML | PDF
Math. Comp. 89 (2020), 169-202
Spectral discretization errors in filtered subspace iteration
Jay Gopalakrishnan, Luka Grubišić and Jeffrey Ovall HTML | PDF
Math. Comp. 89 (2020), 203-228
A qd-type method for computing generalized singular values of BF matrix pairs with sign regularity to high relative accuracy
Rong Huang HTML | PDF
Math. Comp. 89 (2020), 229-252
Iteration and evaluation complexity for the minimization of functions whose computation is intrinsically inexact
E. G. Birgin, N. Krejić and J. M. Martínez HTML | PDF
Math. Comp. 89 (2020), 253-278
Stochastic subspace correction methods and fault tolerance
Michael Griebel and Peter Oswald HTML | PDF
Math. Comp. 89 (2020), 279-312
Orderly generation of Butson Hadamard matrices
Pekka H. J. Lampio, Patric R. J. Östergård and Ferenc Szöllősi HTML | PDF
Math. Comp. 89 (2020), 313-331
An improved sieve of Eratosthenes
Harald Andrés Helfgott HTML | PDF
Math. Comp. 89 (2020), 333-350
Multidimensional $p$-adic continued fraction algorithms
Asaki Saito, Jun-ichi Tamura and Shin-ichi Yasutomi HTML | PDF
Math. Comp. 89 (2020), 351-372
Randomized polynomial-time root counting in prime power rings
Leann Kopp, Natalie Randall, J. Maurice Rojas and Yuyu Zhu HTML | PDF
Math. Comp. 89 (2020), 373-385
Some modular abelian surfaces
Frank Calegari, Shiva Chidambaram and Alexandru Ghitza HTML | PDF
Math. Comp. 89 (2020), 387-394
Explicit arithmetic intersection theory and computation of Néron-Tate heights
Raymond van Bommel, David Holmes and J. Steffen Müller HTML | PDF
Math. Comp. 89 (2020), 395-410
On the torsion of rational elliptic curves over sextic fields
Harris B. Daniels and Enrique González-Jiménez HTML | PDF
Math. Comp. 89 (2020), 411-435
Counting inversions and descents of random elements in finite Coxeter groups
Thomas Kahle and Christian Stump HTML | PDF
Math. Comp. 89 (2020), 437-464
Segre class computation and practical applications
Corey Harris and Martin Helmer HTML | PDF
Math. Comp. 89 (2020), 465-491
Average liar count for degree-$2$ Frobenius pseudoprimes
Andrew Fiori and Andrew Shallue HTML | PDF
Math. Comp. 89 (2020), 493-514